Alert archive / Michigan / Freeze Warnings in 2015
Freeze Warning 2, NWS Gaylord, MI
NWS Gaylord, MI issued this freeze warning at May 20, 2015, 1:52 PM EDT for 22 counties in Michigan. It took effect at May 21, 2015, 12:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 20, 2015, 1:52 PM EDT (17:52 UTC)
- In effect from
- May 21, 2015, 12:00 AM EDT
- Expired
- May 21, 2015, 4:31 AM EDT
- In force
- 5 hr
- Issued by
- NWS Gaylord, MI
All 22 counties
Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 5.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1754 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
362 WWUS73 KAPX 201752 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 152 PM EDT WED MAY 20 2015 MIZ016>036-041-042-210200- /O.NEW.KAPX.FZ.W.0002.150521T0400Z-150521T1300Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 152 PM EDT WED MAY 20 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO DIP TO NEAR FREEZING AND SUB-FREEZING READINGS AGAIN TONIGHT. COLDEST TEMPERATURES WILL BE IN THE LOW LYING AREAS AGAIN...SIMILAR TO LAST NIGHT. READINGS THERE WILL REACH THE MIDDLE AND UPPER 20S. WINDS ARE EXPECTED TO BE A BIT LIGHTER THAN LAST NIGHT...RESULTING IN AREAS OF FROST. * IMPACTS...DAMAGE AND/OR KILLING OF SENSITIVE VEGETATION. FOLKS ARE ENCOURAGED TO PROVIDE PROTECTIVE MEASURES AGAIN TONIGHT. * FUTURE EXPECTATIONS...ADDITIONAL FROST ADVISORIES AND/OR FREEZE WARNINGS ARE LIKELY FOR THURSDAY NIGHT AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SMD
2 follow-up statements
248 WWUS73 KAPX 210228 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1028 PM EDT WED MAY 20 2015 MIZ016>036-041-042-211300- /O.CON.KAPX.FZ.W.0002.150521T0400Z-150521T1300Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 1028 PM EDT WED MAY 20 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY... * TEMPERATURE...TEMPERATURES ARE EXPECTED TO DIP TO NEAR OR BELOW FREEZING AGAIN TONIGHT. COLDEST TEMPERATURES WILL BE IN THE LOW LYING AREAS...SIMILAR TO LAST NIGHT. READINGS THERE WILL REACH THE UPPER 20S. WINDS WILL BE A BIT LIGHTER THAN LAST NIGHT... RESULTING IN AREAS OF FROST. * IMPACTS...DAMAGE AND/OR KILLING OF SENSITIVE VEGETATION. PEOPLE ARE ENCOURAGED TO PROVIDE PROTECTIVE MEASURES AGAIN TONIGHT. * FUTURE EXPECTATIONS...THERE IS A VERY GOOD CHANCE FOR FROST AGAIN ON BOTH THURSDAY AND FRIDAY NIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JZ
257 WWUS73 KAPX 210831 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 431 AM EDT THU MAY 21 2015 MIZ016>036-041-042-210945- /O.CAN.KAPX.FZ.W.0002.000000T0000Z-150521T1300Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 431 AM EDT THU MAY 21 2015 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FREEZE WARNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this freeze warning went out at May 20, 1:44 PM EDT, 8 minutes earlier.
Area forecast discussion, May 20, 1:44 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
144 PM EDT WED MAY 20 2015
.UPDATE...
ISSUED AT 135 PM EDT WED MAY 20 2015
NEEDED A QUICK UPDATE FOR FRUIT CROP MANAGERS...AS WELL AS PLANT
AND FLOWER GARDENERS. SFC DEW POINTS HAVE TANKED INTO THE 22F TO
29F RANGE IN MANY SFC OBSERVATIONS ACROSS NRN LOWER MICHIGAN WITH
SPOTTIER LOW DEW POINT OBS IN EASTERN UPPER. DESPITE AN INFLUX OF
MID AND HIGH CLOUDS THROUGH THE AFTERNOON...ASSOCIATED WITH AN
UPSTREAM POCKET OF UPPER DIVERGENCE/SHORTWAVE...THESE CLOUDS ARE
EXPECTED TO DEPART LATE EVENING. THIS LEAVES A DECENT TIME PERIOD
OF GOOD RADIATIONAL COOLING TO REACH MIDDLE TO UPPER 20S LOW
TEMPERATURES TONIGHT. AS WAS LAST NIGHT...THESE COLDEST READINGS
WILL BE IN THE LOW LYING AREAS....RELATIVE TO THEIR SURROUNDINGS.
THESE FREEZING TEMPERATURES WILL PROMPT A FREEZE WARNING
AGAIN...EVEN IF THIS MAY WIND UP BEING MORE OF A MARGINAL
SCENARIO. FROST IS LIKELY AS WELL...WITH EXPECTED DECOUPLED SFC
WINDS. ADDED PATCHY FROST TO EASTERN UPPER...AND AREAS OF FROST TO
THE GRIDS. NPWAPX WILL BE OUT SOON TO PROVIDE AS MUCH HEADS UP AS
POSSIBLE.
UPDATE ISSUED AT 1023 AM EDT WED MAY 20 2015
NOT TOO MANY UPDATES THIS MORNING AS HIGHER PRESSURE AND LOADS OF
DRY AIR HAS A GRIP ON NRN MICHIGAN. THERE WERE SOME FINER DETAILS
THAT NEEDED ADDRESSING THOUGH. HIGH PRESSURE IS MORE OF AN
INFLUENCE ON THE REGION AND WITH A WEAKER PRESSURE GRADIENT...HAVE
LOWERED WIND GUSTS THIS AFTERNOON...WHICH WILL BE AROUND 15-16MPH
ON AVERAGE ACROSS THE NE HALF OF THE CWA. ALSO...AS IS MANY TIMES
THE CASE...BELIEVE MIXING WILL BE GREATER THAN PREVIOUSLY
THOUGHT...WITH SFC BASED DEWPOINTS DROPPING INTO THE LOWER AND
MIDDLE 20S IN MANY SPOTS. THIS WILL RESULT IN MINIMUM HUMIDITIES
IN THE LOWER TO MIDDLE 20S....ACROSS MUCH OF NRN LOWER (HIGHER
ACROSS EASTERN UPPER AND DOWNWIND OF LAKE MICHIGAN IN NW LOWER).
WINDS AND TEMPS ARE WELL BELOW CRITERIA...SO NO MENTION OF
ELEVATED FIRE DANGER.
ALSO MADE SOME TWEAKS TO THE SKY COVER. INITIAL HIGH LEVEL CIRRUS
HAS MADE SLOW PROGRESS INTO AREAS SOUTH OF M-72...DUE TO A VERY
DRY AIR MASS...ERODING AS IT TRIES TO ARRIVE. NO CUMULUS
TODAY...SO AREAS NORTH OF THERE WILL BE SUNNY FOR A GOOD CHUNK OF
THE DAY. HOWEVER...AS POCKET OF UPPER DIVERGENCE IN DOUBLE JET
STRUCTURE...AHEAD OF SHORTWAVE/VORTICITY IN FAR WESTERN
IOWA...MAKES IT HERE THROUGH AFTERNOON AND POSSIBLY INTO EARLY
THIS EVENING...HIGHER LEVEL CLOUD WILL INCREASE TO WHERE SKIES ARE
MOSTLY CLOUDY IN MANY AREAS SOUTH OF M-72.
UPPER 50S TO LOWER 60S MOST AREAS...LAKE BREEZES TOUGH TO COME
BY...BUT A GRADUAL TURNING ONSHORE OF SOUTHERNMOST AREAS COULD
LEAD TO COOLER TEMPERATURES ALONG LAKESHORES THERE.
&&
.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 333 AM EDT WED MAY 20 2015
BACK EDGE OF THE LOW CLOUD DECK HAS REACHED FAR NE LWR MICHIGAN
EARLY THIS MORNING...WITH THE REST OF OUR CWA NOW CLEAR...CALM AND
COLD AS STRONG HIGH PRESSURE/SUBSIDENCE AND DRY AIR THRU THE COLUMN
BUILD INTO THE WRN GREAT LAKES. TEMPS ARE AT OR JUST BELOW FREEZING
ACROSS MUCH OF OUR CWA ATTM...AND OF COURSE A BIT WARMER NEAR THE
LAKESHORES. STILL EXPECTING MOST LOCATIONS WILL SEE A HARD FREEZE
AND AREAS OF FROST EARLY THIS MORNING THANKS TO CLEAR SKIES...CALM
WINDS AND THE COLD AIRMASS FIRMLY IN PLACE. WILL KEEP ALL FREEZING
WARNINGS IN EFFECT THRU 12Z FOR NRN LWR MICHIGAN. COLD AIRMASS WILL
MODERATE SOMEWHAT TODAY AND TONIGHT AS THE SURFACE HIGH SLIDES
OVERHEAD AND THEN SHIFTS EAST OF MICHIGAN. A WEAK REINFORCING COLD
FRONT WILL DROP SOUTH OUT OF ONTARIO AND INTO NRN MICHIGAN VERY LATE
TONIGHT...RESULTING IN ONLY A FEW ADDITIONAL MID AND HIGH CLOUDS PER
LATEST NAM BUFR SOUNDINGS AND MOISTURE CROSS SECTIONS.
AFTER A FROZEN START EARLY THIS MORNING...TEMPS SHOULD REBOUND
NICELY INTO THE UPPER 50S TO AROUND 60 THIS AFTERNOON UNDER MAINLY
SUNNY SKIES. WITH ONLY SOME SCT MID/HIGH CLOUDS TONIGHT...TEMPS WILL
COOL BACK INTO THE MID TO UPPER 30S. THIS MAY ALLOW FOR SOME PATCHY
FROST FOR INLAND AREAS AWAY FROM THE LAKES. HOWEVER...THE
MAINTENANCE OF SOME LOW LEVEL SW GRADIENT AHEAD OF THE MOISTURE-
STARVED COLD FRONT COMBINED WITH LIMITED CLOUD COVER SHOULD PRECLUDE
TEMPS FROM FALLING TO OR BELOW FREEZING AGAIN TONIGHT.
&&
.SHORT TERM...(THURSDAY THROUGH FRIDAY NIGHT)
ISSUED AT 333 AM EDT WED MAY 20 2015
HIGH IMPACT WEATHER: FROST AND FREEZE PROBLEMS EACH NIGHT. ELEVATED
FIRE DANGER FOR THURSDAY AND FRIDAY?
FORECAST CHALLENGE: WIND SPEEDS, WHICH COULD AFFECT THE FIRE DANGER
ON EACH DAY AND THE POSSIBILITY OF FROST/FREEZE EACH NIGHT.
(5/21)THURSDAY...OUR HIGH TEMPERATURES RECOVER INTO THE MID TO UPPER
60S AS THE SFC CONTINUES TO BRING IN DRY AIR TO KEEP THE REGION
PARTLY SUNNY. HOWEVER, THE 500 MB LOW IS SPINNING AWAY TO THE
NORTHEAST, AND AS USUALLY HAPPENS, A SHORTWAVE TROUGH ROTATES AROUND
AND PULLS THE COLDER AIR CLOSER TO THE GREAT LAKES. COUPLE THAT WITH
THAT WE ARE ON THE NORTH SIDE OF THE SFC HIGH, WINDS WILL BE LIGHT,
BUT OUT OF THE NORTH, HELPING TO KEEP THE TEMPERATURES FROM WARMING
MORE. EXPECTING THE DEWPOINTS TO FALL INTO THE MID 20S SO THE RH FOR
THE AFTERNOON LOOKS TO IN THE MID 20% RANGE AS WELL. WINDS LOOK TO
REMAIN BELOW 15 MPH AT 20FT, ALTHOUGH THE GUSTS COULD BE FREQUENT
ENOUGH TO CAUSE SOME CONCERN FOR FIRE DANGER. THIS ALSO SETS THE
STAGE FOR THE COOLING OVERNIGHT AS 850 MB TEMPERATURES FALL TO -2C,
AND THE SKY CLEARS. SFC WINDS SHOULD REMAIN CALM AS THE PRESSURE
GRADIENT IS FAIRLY SLACK. SO TEMPERATURES WILL FALL WELL BELOW
FREEZING AGAIN.
(5/22)FRIDAY...THINGS ARE ON THE CHILLY SIDE AS THE 500 MB SHORTWAVE
KEEPS THE COLD AIR OVER THE UPPER GREAT LAKES THROUGH THE DAY. THE
850 MB TEMPERATURES REMAIN AROUND -2C THROUGH THE DAY. THE DEWPOINTS
WITH THIS AIR MASS HAVE BEEN AND REMAIN FAIRLY DRY AS THEY FALL INTO
THE MID TEENS. SO EVEN WITH 50S TO AROUND 60 FOR HIGHS THE RH FOR
THE AFTERNOON LOOKS PRETTY DRY WITH AROUND 20% WINDS LOOK TO REMAIN
BELOW 10 MPH AT 20FT AS WELL. SO THERE IS SOME CONCERN, BUT ONLY
WITH THE RH AT THIS POINT. AFTER 00Z, THE 850 MB TEMPERATURES RISE
AGAIN AS THE 500 MB LOW MOVES EAST AGAIN BUT WITH THE CORE OF THE
HIGH OVER THE REGION, AND A SLACK GRADIENT, IT LOOKS LIKE WE WILL
COOL BELOW FREEZING AGAIN FOR ONE MORE NIGHT, ALTHOUGH WITH THE SLOW
WARM UP ALOFT, THE WEST WILL BE A LITTLE WARMER THAN THE EAST.
&&
.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 333 AM EDT WED MAY 20 2015
EXTENDED (SATURDAY THROUGH TUESDAY)...THE HIGH THAT HAS BEEN PARKED
OVER THE UPPER GREAT LAKES CONTINUES TO REMAIN INTO THE EARLY PART
OF THE WEEKEND, BEFORE MOVING EAST. SUNDAY STILL LOOKS LIKE THE DAY
THAT THE NEXT SYSTEM MOVES INTO THE REGION AS THE 500 MB RIDGE AXIS
MOVES UP OVER THE GREAT LAKES. HOWEVER, THE MODELS ARE BEGINNING TO
DISAGREE WITH THE RAIN START. THE GFS BRINGS THE RAIN OVER THE
REGION SUNDAY NIGHT, WHILE THE ECMWF HOLDS IT OFF UNTIL EARLY MONDAY
MORNING. THINKING THAT THE ECMWF MAY HAVE THE BETTER IDEA, JUST
BASED ON HOW SLOW THE DRY AIR HAS RETREATED TO THE EAST IN THE PAST
AHEAD OF THE SEEMING "WET" SYSTEM. HOWEVER, EITHER WAY MONDAY LOOKS
LIKE THERE WILL BE SOME SHOWERS. THEN WE GET CAUGHT IN A FLAT
RIDGE/WEAK TROUGH PATTERN THAT BRINGS MORE RAIN INTO TUESDAY.
HAVE TO ADD THAT THE DISAGREEMENT IN THE MODELS LOOKS LIKE IT
CONTINUES FROM SUNDAY THROUGH WEDNESDAY. THIS COULD SIGNIFY A
PATTERN CHANGE AS THE SPAGHETTI PLOTS ARE BEGINNING TO SHOW. SO
THERE IS A LOT OF UNCERTAINTY FROM SUNDAY THROUGH TUESDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 135 PM EDT WED MAY 20 2015
...VFR...
MID AND HIGH CLOUDS AHEAD OF A DISTURBANCE TO OUR WSW...WILL
THICKEN THROUGH AFTERNOON AND EVENING...BEFORE DEPARTING FOR THE
OVERNIGHT HOURS....CLEARING INTO THURSDAY MORNING. WESTERLY WINDS
HAVE TENDED MORE ONSHORE THIS AFTERNOON...WITH SOME GUSTINESS AT
PLN. THESE WINDS WILL BECOME LIGHTER...DECOUPLING INTO THE EVENING
WITH NEAR CALM CONDITIONS EXPECTED OVERNIGHT. WESTERLY...POSSIBLY
WSW/SW TOMORROW WITH THE APPROACH OF A COLD FRONT.
&&
.MARINE...
ISSUED AT 333 AM EDT WED MAY 20 2015
HIGH PRESSURE/SUBSIDENCE WILL CONTINUE TO BUILD INTO THE WRN GREAT
LAKES TODAY...SHIFTING EAST OF MICHIGAN TONIGHT. WINDS HAVE DROPPED
BELOW SCA CRITERIA EARLY THIS MORNING. WHILE A FEW GUST TO 20 KTS IS
NOT OUT OF THE QUESTION FOR TODAY...OVERALL WINDS AND WAVES SHOULD
REMAIN BELOW SCA CRITERIA THRU TONIGHT.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY FOR
MIZ016>036-041-042.
LH...NONE.
LM...NONE.
LS...NONE.
&&
UPDATE...SMD
NEAR TERM...MLR
SHORT TERM...JSL
LONG TERM...JSL
AVIATION...SMD
MARINE...MLRHazardous weather outlook, May 20, 10:43 AM EDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1043 AM EDT WED MAY 20 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-211445- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1043 AM EDT WED MAY 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...REST OF TODAY AND TONIGHT. PATCHY FROST IS POSSIBLE OVER THE INTERIOR COLDER LOCATIONS OF NORTHERN LOWER MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE COMBINATION OF WARMING TEMPERATURES...INCREASINGLY GUSTY WEST WINDS...AND A VERY DRY AIRMASS WILL RESULT IN ELEVATED FIRE DANGER THURSDAY AFTERNOON. THE GREATEST CONCERN IS EXPECTED ACROSS THE HURON NATIONAL FOREST AREA. FROST AND FREEZING CONDITIONS ARE POSSIBLE AGAIN THURSDAY NIGHT AND FRIDAY NIGHT FOR NORTHERN LOWER MICHIGAN. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. MSB
Nearby
Freeze Warnings in Michigan, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.